Extension of cr functions into a wedge from a manifold of finite type

Research output: Contribution to journalArticle

Abstract

It is shown that, if a generating manifold M ⊂ Cn does not contain proper submanifolds of the same CR dimension as M, then all CR functions can be extended from M into some wedge with edge M. In particular, extension of all CR functions into a wedge necessarily obtains for manifolds of finite type.

Original languageEnglish (US)
Pages (from-to)129-140
Number of pages12
JournalMathematics of the USSR - Sbornik
Volume64
Issue number1
DOIs
StatePublished - Feb 28 1989
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Extension of cr functions into a wedge from a manifold of finite type'. Together they form a unique fingerprint.

  • Cite this